# SDR UHLA002804

- Difficulty date: November 27, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 85210181003
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR CABLE BROKE WHILE THE DOOR WAS OPENED. MX REMOVED/REPLACED PASSENGER DOOR CABLE AND OPS CHECKED GOOD.
